# SDR SWIA201440049

- Difficulty date: November 6, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N821AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7194
- Aircraft time: 37,996 hours, 35,864 cycles
- Engine: Ge CF343B1
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Structure
- Condition: Eroded
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EROSION ON THE LT ENGINE NOSE COWL, 6 O'CLOCK POSITION, TO BE WITHIN LIMITS.  REPAIRED IAW CMM AND REO.
